Weyl's theorems: continuity of the spectrum and quasihyponormal operators

Đorđević, Slaviša V. and Đorđević, Dragan S.: Weyl's theorems: continuity of the spectrum and quasihyponormal operators. Acta scientiarum mathematicarum, (64) 1-2. pp. 259-269. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_259-269.pdf
Hozzáférés joga: Campus

Download (998kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
Page Range: pp. 259-269
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: BIbliogr.: p. 268-269.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15703

Actions (login required)

View Item View Item